# SDR SWAA2015061140569

- Difficulty date: May 3, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 27,686 hours, 25,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: M2335
- Condition: Broken
- Location: Row 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CENTER AISLE EXIT SIGN IS BROKEN AT ROW 1.   R & R THE  SIGN ASSY IAW MM.
